Doctor insights on:
Why Does Zoloft Cause Decrease In Libido
Zoloft (sertraline): It can do so as long as u r on it. ...Read more
I'm on a 5th day of 50 mg zoloft (sertraline). How long do I have to wait approximately before my libido decreases?
listen to your body: Other approaches may work as well. It may be that high levels of histamine are contributing to abnormally high sex drive. An h2 blocker like Cimetidine or rantidine might help. Seven weeks to emotional healing by joan larson discusses the effects of high histamine on the brain and the vitamins and Amino Acids supplements that can be of benefit. ...Read more
What is the point of having paxil (paroxetine) or Zoloft to treat premature ejaculation if its side effect decreases libido? How many doses will effect the libido?
Variable: Paxil (paroxetine) and zoloft can but don't always decrease libido. Not everyone experiences this side-effect which can happen with one SSRI and not another and can't be predicted. It can happen after the first dose or only after you have been on it for awhile. Unfortunately,there is no way to predict how either of these will effect a particular individual. Hopefully, personalized genetic medicine will help ...Read moreSee 1 more doctor answer
It can reduce ..: It can reduce libido, but there are other antidepressants to consider. Talk to your prescribing psychiatrist & see if you should try a different medication. Speak with a psychologist about ways to boost your sex drive. Work on the issues leading to your depression, which may help as well. ...Read more
Zoloft (sertraline) ; LIbido: Problems with libido can result from depression itself, in which case antidepressants like zoloft can help. Unfortunately, a significant percentage of people also experience sexual dysfunction with zoloft and other ssri's. Sometimes adding a medication like wellbutrin (bupropion) will help in such cases. Gingko has also been helpful to some. Please discuss with your physician. ...Read more
I was on Zoloft for about 2 months at 12.5 mg, but got off of it 3 days ago. I still have ED, no desire, & no libido from it. When will this ease up?
Half life of Zoloft: Hi G, the half life of Zoloft is about 26 hours, so on average, it takes 5 to 6 days for most of the medication to clear out of your system. As for any ongoing symptoms, therapy can significantly benefit mild/moderate depression and ease coming off medications. It's important to be patient with the process, stay physically active, and seek support. Hope this helpful. Take care ...Read more
I start to take Zoloft (sertraline) 50mg 5 dayes ago i feel low libido is thats normal and well go away?
My 42 yr old fiance is on Zoloft (sertraline) 100mg a day our sexual activitie is limited, can Zoloft (sertraline) affect he's libido, and if so how much?
Im on Zoloft (sertraline) 75 mg can I skip for weekend for have stronger libido and erection? Did that helps?
Discuss with your: Prescribing doctor. Everybody's depression and risk of relapsing or having with drawl varies greatly. Your prescribing physician would be the best one to ask about that question. There are simply too many variables involved for an outside opinion regarding this. Best wishes. ...Read more
I tray lots of intideeprsat but is felted accept Zoloft (sertraline) 75mg is working but I have low sex drive (libido) what can I do to get my libido?
Is your libido low: Because of your psychological condition or are you having reduced libido as a result of medication reaction? If the problem is related to partially treated depression or anxiety - than the goal is to get those under much better control. If your libido issues are related to your medication - your psychiatrist can titrate your medications to impact that. Take care. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Herbs decrease libido
- Foods decrease libido
- Does zoloft cause seizures?
- Ask a doctor a question free online
- Does zoloft cause constipation?
- Why does a heart rate decrease in the cold?
- Does zoloft cause panic attacks?
- Zoloft does not cause weight gain
- Talk to a psychologist online for free